MathSciNet Relay Station
MathSciNet bibliographic data
MR778384 60F05 (60C05 62F99)
Ivanov, V. A.; Ivchenko, G. I.; Medvedev, Yu. I. Discrete problems in probability theory. (Russian) Probability theory. Mathematical statistics. Theoretical cybernetics, Vol. 22, 3–60, 204, Itogi Nauki i Tekhniki, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1984.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement